# SDR SIMA202107143001

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 38,784 hours, 33,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR INTERIOR EMERGENCY LIGHT INOP-C/A-RAR MAIN DOOR INTERIOR EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-06-000-801-A AND 33-50-06-400-801-A. OPS CHECK GOOD.
